Post 12 - Day 350 (Sun) | Week 50 of 2018

Updates
- My Learning — coding / web development
- My Climbing — indoor climbing w/ wife

  • 8:15 - 10:00 AM — cold shower (3 min), Codecademy - Learn CSS (1.5 hr)

  • 10:00 - 12:00 PM — Codecademy - Learn CSS (2 hr => 3.5 hr today)

  • 12:00 - 2:00 PM — Codecademy - Learn CSS (1 hr => 4.5 hr today), website CSS (0.5 hr)

  • 2:00 - 4:00 PM - website CSS (2 hr)

  • 4:00 - 6:00 PM - website CSS (1 hr => 3 hr today), Panera w/ wife

  • 6:00 - 8:00 PM - website CSS (0.5 hr => 3.5 hr today). indoor climbing w/ wife

  • 8:00 - 10:00 PM - website CSS (1.5 hr => 5 hr today)

  • 10:00 - 11:00 PM - watched Inside Jokes | Prime Video (1 hr, S1E1)

— 8 hr sleep overnight, 135.6 lb, 2250 calories